It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there! First of all, you are going to get alot of different sorts of feedback, weight gain from one person, and from me, I didn't even want to eat. I starte taking Lexapro and just got worse, the anxiety also sky rocketed, so i talked to my doctor and he advised it was not the medication for me. You have to understand and I am sure you do...:) but not all the meds are going to have the same side effects. It is different for everyone.

For me, it was just another horrible set-back, I couldn't sleep, I never suffered from depression, but let me tell you.....I fell into the hole. I didn't want to talk to anyone, just curl up in bed and prayed to GOD that the feelings of Lexapro would subside. I hated it. Now it has been 8 months and I can only say, thank GOD I am not taking it. Please...don't take this negatively, as I have mentioned it was not for me. Dealing with anxiety/panic was enough for me. I have tried others, but they only bring me down. Perhaps you should talk to your doctor about how you are feeling and along with his/her help, they can do soemthing or maybe change dosage.

Maybe my reply isn't helpful.......that is because (not to repeat myself) but these meds are different for everyone.

Talk to you soon, and let me know how you are doing!

:wave: Ariom :wave:





All times are GMT -7. The time now is 07:53 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!